The Cause Of The Chest Feels Full And Difficult To Swallow?
Morning, I Naila u003cbr / u003c I want to ask, it’s been full one day I feel my chest is full and heavy, especially when after eating or drinking it feels hard to swallow, or receive food and drink it. U003cbr / u003 why because of medicine I drink? I have been taking medication for 5 days from a dermatologist because of my acne problem, this is the name of the drug Doxicor 50 and Methylprednisolone. u003cbr / u003e Thank you, I’m waiting for your reply.
Good evening, thanks for the question
Doxycycline (doxicor) antibiotics are used to treat several types of infections. These infections include infections of the skin, eyes, airways, severe acne, and for the prevention of malaria. Side effects can occur after taking this type of medication, one of which is nausea or in the form of an uncomfortable sensation in the pit of the stomach. This drug should be consumed on an empty stomach to minimize these complaints.
While methylprednisolone is classified into corticosteroid which functions as anti-inflammatory, suppressing excessive immune reaction, allergic reaction. Exciting side effects can also occur after taking this type of drug because it triggers an increase in stomach acid production. If you feel the complaint above is quite severe, you should stop the treatment temporarily and do a consultation again with the doctor who handled you before.
That's all, hope you can help.